# SDR 2003UALA00427

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 27,663 hours, 4,278 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EEL LIGHT INOP AT DOOR 4R.  RELAMPED EXTERNAL EEL LIGHT.
